Uniqueness of positive radial solutions of semilinear elliptic equations in RN and sérés non-degeneracy condition

Yoshitsugu Kabeya*, Kazunaga Tanaka

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

54 Citations (Scopus)
Original languageEnglish
Pages (from-to)563-598
Number of pages36
JournalCommunications in Partial Differential Equations
Issue number3-4
Publication statusPublished - 1999

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this